MAUDE Adverse Event Report: ARKRAY FACTORY USA, INC. RELION PRIME TEST STRIPS; GLUCOSE OXIDASE, GLUCOSE

ARKRAY FACTORY USA, INC. RELION PRIME TEST STRIPS; GLUCOSE OXIDASE, GLUCOSE
Model Number 700100
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer returned two bottles of specified strips.Bottle 1 was returned with 46 strips; six of these strips were tested, and failed testing reading lo on all three blood levels confirming the complaint.Bottle 2 was returned with 50 strips and passed testing with no failures detected.Two bottles of retain strips were tested as well.Bottle 1 of retains failed testing reading lo on the 150mg/dl and 300mg/dl blood levels.Bottle 2 of retains passed testing with no failures detected.Desiccant testing was performed on failed strip bottles and passed testing indicating moisture intrusion is not the cause of the observed strip failure, indicating that user error is most likely not a factor in the confirmed failure.Complaint products will be forwarded to the manufacturer for further investigation.
 
Event or Problem Description
Customer reported issues of low blood readings.Complaint was reviewed for investigation and reportability on (b)(6) 2022.Complaint was marked for investigation and determined not reportable per arkray's per internal procedures.On (b)(6) 2022, returned strips failed testing by generating low results out of specification.The strips gave low readings, making this complaint reportable to the manufacturer as a malfunction.(b)(6) 2022 marks the aware date for mdr filing.

Brand Name
RELION PRIME TEST STRIPS
Common Device Name
GLUCOSE OXIDASE, GLUCOSE
Manufacturer (Section D)
ARKRAY FACTORY USA, INC.
5182 w 76th street
minneapolis MN 55439
Manufacturer (Section G)
ARKRAY FACTORY USA, INC.
5182 w 76th street
minneapolis MN 55439
Manufacturer Contact
tom speikers
5182 w 76th street
minneapolis, MN 55439
9526463168
MDR Report Key14208900
Report Number1832816-2022-00004
Device Sequence Number14843485
Product Code CGA
UDI-Device Identifier00605388022943
UDI-Public(01)00605388022943
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K091102/001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/13/2023
Device Model Number700100
Device Catalogue Number700100
Device Lot Number122921B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2022
Initial Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale